Strong convergence theorems for common solutions of a family of nonexpansive mappings and an accretive operator
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-1812
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Strong convergence theorems for common solutions of a family of nonexpansive mappings and an accretive operator ; volume:2013 ; number:1 ; day:3 ; month:7 ; year:2013 ; pages:1-14 ; date:12.2013
Fixed point theory and applications ; 2013, Heft 1 (3.7.2013), 1-14, 12.2013
- Creator
-
Cheng, Peng
- Contributor
-
Wu, Huilian
SpringerLink (Online service)
- DOI
-
10.1186/1687-1812-2013-172
- URN
-
urn:nbn:de:1111-2016073140260
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:58 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Cheng, Peng
- Wu, Huilian
- SpringerLink (Online service)